# SDR AALA20170418005

- Difficulty date: April 18, 2017
- Submitted: April 20, 2017
- Operation: Air carrier
- Aircraft: N424AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49336
- Aircraft time: 85,924 hours, 46,921 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: SG095300304
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE.  NOSE LANDING GEAR AFT RIGHT DOOR HINGE CUTOUT HAS A SMALL CRACK.  REPAIRED IAW SRM 53-05-00, EA 269216, DRAWING 5913421 AND SG09530030.
